I'm 20 yrs old.I've had sex n had 72 hrs pill. i am having so much white discharge now. i mean it feels like i started my period but its just a discharge and it feels disgusting, what do i do? and can it be stop? plz suggest me.
Welcome to ehealthforum.
Increase in vaginal discharge could be one of the effects caused by the emergency contraceptive use as they contain high doses of hormones. Wait and watch for withdrawal bleeding which should occur within 5-7 days of taking the pills. If the symptoms are associated with itching, burning, altered smell and consistency of discharge etc, then it would sagest possibility of infection.
Visit your gynecologist for examination and further management as indicated by examination and test results.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.